# SDR 2005FA0001336

- Difficulty date: August 15, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Aircraft: CGPHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252476914
- Condition: Stiff
- Location: Engine
- Part time: 2,746 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INSPECTION THE GOV LOOKED TO BE OUT OF RIG.  WHEN THE ARM WAS REMOVED IT WAS DISCOVERED THAT THE SHAFT WAS EXTREMELY STIFF.  REPLACED GOVERNOR. (K)
